# SDR DALA2024041604499

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 17,257 hours, 7,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3051, CRACK SHEAR PLATE STR 23 R LOC. FR 69 TO FR 70 AT AFT GALLEY AREA. MEASURE OF CRACK IS L: 1.015 INCH. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC ON STR23R BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 53-41-17-01A, 51-72-11 AND 51-42-11 AND DWG D53474180 RELEASE DATE 30/SEP/05, ISSUE: G. (LP 0295502)
